Symmetric subalgebras of monocomposition algebras
Algebra i logika, Tome 27 (1988) no. 5, pp. 503-526
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1988_27_5_a0,
author = {A. T. Gainov},
title = {Symmetric subalgebras of monocomposition algebras},
journal = {Algebra i logika},
pages = {503--526},
year = {1988},
volume = {27},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1988_27_5_a0/}
}
A. T. Gainov. Symmetric subalgebras of monocomposition algebras. Algebra i logika, Tome 27 (1988) no. 5, pp. 503-526. http://geodesic.mathdoc.fr/item/AL_1988_27_5_a0/